MathSciNet Relay Station
MathSciNet bibliographic data
MR1879326 (2005d:35004) 35-02 (35B33 35J60 35K55 35L70)
Mitidieri, È.; Pokhozhaev, S. I. A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities. (Russian) Tr. Mat. Inst. Steklova 234 (2001), 1--384; translation in Proc. Steklov Inst. Math. 2001, no. 3 (234), 1–362
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement